# SDR YENA2023111301373

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 56,982 hours, 20,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2825, JFK-TPA. 'MODERATE ODOR STARTING ABOUT 11000 ON DESCENT SMELL IN BOTH COCKPIT AND CABIN STRONGER IN REAR CABIN DIRTY SOCK TYPE SMELL; COMPLIED WITH INFORMATION NOTICE 2017-T015J SECTION B2. DECONTAMINATION LEVEL C WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
